# SDR IU6R201812050001

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N626N
- Make and model: Boeing 737*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballscrew
- Part number: 07322P00004
- Part serial: 0361
- Condition: Leaking
- Location: Zone 300
- Part time: 43,272 hours
- Component: Horizontal Stab, Boeing
- Component part number: 251A451012
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL SCREW ASSY P/N 07322P000-04 S/N 0361 IS LEAKING GREASE FROM THE RETURN TUBES. SEALANT LIFTED AROUND RETURN TUBES. SEND TO MFG FOR REPAIR. THIS IS THE THIRD SIMILAR FINDING IN THE SHORT RECENT HISTORY.
